Követés
Alina Emilia Iosif
Alina Emilia Iosif
E-mail megerősítve itt: upg-ploiesti.ro
Cím
Hivatkozott rá
Hivatkozott rá
Év
The Gould integral in Banach lattices
AC Gavriluţ, AE Iosif, A Croitoru
Positivity 19 (1), 65-82, 2015
242015
Integrability of an interval-valued multifunction with respect to an interval-valued set multifunction
E Pap, A Iosif, A Gavrilut
Iranian Journal of Fuzzy Systems 15 (3), 47-63, 2018
162018
Properties of the Riemann–Lebesgue integrability in the non-additive case
D Candeloro, A Croitoru, A Gavriluţ, A Iosif, AR Sambucini
Rendiconti del Circolo Matematico di Palermo Series 2 69 (2), 577-589, 2020
122020
A Gould type integral of fuzzy functions
A Iosif, A Gavriluţ
Fuzzy Sets and Systems 355, 26-41, 2019
82019
Birkhoff weak integrability of multifunctions
A Croitoru, A Gavriluţ, AE Iosif
International Journal of Pure Mathematics 2, 47-54, 2015
82015
The Riemann-Lebesgue integral of interval-valued multifunctions
D Costarelli, A Croitoru, A Gavriluţ, A Iosif, AR Sambucini
Mathematics 8 (12), 2250, 2020
52020
A note on convergence results for varying interval valued multisubmeasures
A Croitoru, A GavriluŢ, A Iosif, AR Sambucini
Mathematical Foundations of Computing 4 (4), 299, 2021
42021
Fuzzy multimeasures in Birkhoff weak set-valued integrability
A Croitoru, A Iosify, N Mastorakisz, A Gavrilut
2016 Third International Conference on Mathematics and Computers in Sciences …, 2016
42016
Convergence Theorems in Interval-Valued Riemann–Lebesgue Integrability
A Croitoru, A Gavriluţ, A Iosif, AR Sambucini
Mathematics 10 (3), 450, 2022
22022
The Birkhoff weak integral of functions relative to a set function in Banach spaces setting
A Croitoru, A Gavriluţ, A Iosif
Wseas Trans. Math. 16, 375-383, 2017
22017
Integrability in interval-valued (set) multifunctions setting
A Iosif, A GAVRILUŢ
Bul. Inst. Politehnic din Iasi 63, 65-79, 2017
12017
A Gould-type integral of fuzzy functions II
A Gavriluţ, A Iosif
Soft Computing 23 (4), 1099-1107, 2019
2019
CONVERGENCE THEOREMS OF THE GOULD INTEGRAL WITH RESPECT TO A SUBMEASURE
AE Iosif
ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA …, 2010
2010
SOME RESULTS ON BIRKHOFF WEAK INTEGRABILITY
A GAVRILUȚ, A CROITORU, AE IOSIF
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–14